MAUDE Adverse Event Report: MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED
Catalog Number ARDVCS209028A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 3rd may, 2024 getinge became aware of an issue with one of surgical lights - volista access ii.It was stated that keypad fell down during a demonstration due to defective adhesive point.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Additional Manufacturer Narrative
(b)(6).Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
The correction of g3 date received by manufacturer deems required.This is based on the internal evaluation.Previous g3 date received by manufacturer: 05/03/2024.Corrected g3 date received by manufacturer: 10/07/2024.According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista access ii.It was stated that keypad fell down during a demonstration due to defective adhesive point.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Additional Manufacturer Narrative
Initial reporter was operating room staff.The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 3rd may, 2024 getinge became aware of an issue with one of surgical lights - volista access ii.It was stated that keypad fell down during a demonstration due to defective adhesive point.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Corrected b5 describe event and problem: getinge became aware of an issue with one of surgical lights - volista access ii.It was stated that keypad fell down during a demonstration due to defective adhesive point.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Defective part was replaced by vcs2-400/600 - light head keypad with tk (ard368877555).Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.According to the information gathered, the issue was discovered during demo.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: the fact that the keypad detached remains an isolated case for this range of light (vcsii).So far the root cause cannot be established.Nethertheless, the supplier has been informed about this problem.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
VOLISTA
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20469714
Report Number9710055-2024-0000569
Device Sequence Number17980155
Product Code FSY
UDI-Device Identifier03700712420611
UDI-Public(01)03700712420611
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberARDVCS209028A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer10/07/2024
01/28/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date12/31/2024
01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown